PUMA
Istituto di Biofisica     
Di Garbo A., Fronzoni L., Chillemi S. Ring wave solutions of a n+1-dimensional Sine-Gordon model. In: Chaos, vol. 7 (4) pp. 765 - 768. American Institute of Physics, 1997.
 
 
Abstract
(English)
The dynamical properties of the ring wave solutions of the model psitt−[del]n2psi+sin psi+epsilon sin (psi/2)+alphapsit=0 (0<=epsilon<<1,0<=alpha<<1) are studied analytically and numerically for spatial dimension (n=2,3). The model is obtained as a continuum approximation of a multidimensional Frenkel-Kontorowa lattice. We will show that in the case epsilon>0, alpha=0 (or alpha>0) the return effect of the ring wave does not occur only for well defined values of epsilon. It will be shown numerically that the dissipative perturbation alphapsit (alpha>0) stabilizes both the velocity and the wave profile of the ring wave when the return effect does not occur.
DOI: 10.1063/1.166273
Subject Wave solutions
Sine-Gordon model


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional